# SDR AALA20001779

- Difficulty date: October 30, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N362AA
- Make and model: Boeing 767323
- Aircraft serial: 24043
- System (JASC): 3350 · Emergency Lighting
- Part: Contactor
- Condition: Dirty
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, RIGHT SIDE OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  CLEANED RIGHT SIDE OVERWING EMERGENCY EXIT BULB CONTACT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
